Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 8, 2012, 7:34 PM CDT for 6 counties in Missouri. It was in force for 26 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2012, 7:34 PM CDT (00:34 UTC)
- Expired
- Aug 8, 2012, 8:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, MO, Clinton County, MO, Jackson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:40 PM CDT | TSTM WND DMG | 3 N Kearney, MO | POWER POLES SNAPPED BETWEEN KEARNEY AND HOLT |
| Aug 8, 7:45 PM CDT | TSTM WND DMG | Lee'S Summit, MO | 4 INCH TREE SNAPPED AT CHIPMON ROAD AND BRISTLE STREET. |
| Aug 8, 7:45 PM CDT | TSTM WND DMG | Mosby, MO | 2-4 INCH DIAMETER LIMBS DOWN |
| Aug 8, 7:48 PM CDT | TSTM WND DMG | Glenaire, MO | NUMEROUS TREES DOWN |
| Aug 8, 7:50 PM CDT | TSTM WND DMG | Blue Springs, MO | WOODS CHAPEL RD AND I-70...POWER OUTAGE...45 MPH WNDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.6 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2811 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
437
WUUS53 KEAX 090034
SVREAX
MOC047-049-095-107-165-177-090100-
/O.NEW.KEAX.SV.W.0100.120809T0034Z-120809T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
734 PM CDT WED AUG 8 2012
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 800 PM CDT
* AT 732 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM EXCELSIOR SPRINGS TO COURTNEY TO RAYTOWN...AND
MOVING SOUTHEAST AT 40 MPH. AT 715 PM...OFFICIAL WEATHER
INSTRUMENTATION MEASURED A 64 MPH WIND GUST IN KANSAS CITY
INTERATIONAL AIRPORT. AT 727 PM...TRAINED WEATHER SPOTTERS
REPORTED STRAIGHT LINE WIND DAMAGE IN GLADSTONE.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
RAYTOWN...BUCKNER...LEE'S SUMMIT...BLUE SPRINGS...GRAIN VALLEY...
RICHMOND...LAKE LOTAWANA...OAK GROVE...CRYSTAL LAKES...WOODS
HEIGHTS...SIBLEY...LAKE TAPAWINGO...ORRICK...LEVASY...HENRIETTA...
WELLINGTON...LONE JACK...HOMESTEAD...UNITY VILLAGE AND KNOXVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 1 AND 35.
I-35 BETWEEN MILE MARKERS 2 AND 36.
I-435 LOOP FROM MILE MARKERS 40 TO 65.
I-29 BETWEEN MILE MARKERS 0 AND 7.
I-470 BETWEEN MILE MARKERS 8 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3934 9457 3954 9444 3943 9383 3905 9396
3891 9410 3891 9411 3890 9411 3883 9418
3883 9429 3910 9461 3915 9459 3915 9464
3916 9466 3918 9467 3917 9471 3918 9472
TIME...MOT...LOC 0034Z 296DEG 37KT 3933 9424 3915 9433
3904 9450
HAIL...0.88IN
WIND...60 MPH
$$
DEROCHE2 follow-up statements
897
WWUS53 KEAX 090056
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
756 PM CDT WED AUG 8 2012
MOC049-165-090106-
/O.CAN.KEAX.SV.W.0100.000000T0000Z-120809T0100Z/
CLINTON MO-PLATTE MO-
756 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE AND
SOUTHEASTERN CLINTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 3884 9430 3907 9457 3923 9445 3938 9435
3932 9387 3905 9396 3891 9410 3891 9411
3890 9411 3883 9418
TIME...MOT...LOC 0056Z 296DEG 37KT 3923 9398 3905 9407
3894 9424
$$
MOC047-095-107-177-090100-
/O.CON.KEAX.SV.W.0100.000000T0000Z-120809T0100Z/
CLAY MO-JACKSON MO-LAFAYETTE MO-RAY MO-
756 PM CDT WED AUG 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RAY...WESTERN LAFAYETTE...JACKSON AND SOUTHEASTERN CLAY COUNTIES
UNTIL 800 PM CDT...
AT 754 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM RICHMOND TO OAK GROVE TO LAKE LOTAWANA...AND
MOVING SOUTHEAST AT 45 MPH. AT 727 PM...TRAINED WEATHER SPOTTERS
REPORTED STRAIGHT LINE WIND DAMAGE IN GLADSTONE.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...HENRIETTA...LONE JACK AND BATES CITY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 4 AND 35.
I-435 LOOP FROM MILE MARKERS 55 TO 65.
I-470 BETWEEN MILE MARKERS 8 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3884 9430 3907 9457 3923 9445 3938 9435
3932 9387 3905 9396 3891 9410 3891 9411
3890 9411 3883 9418
TIME...MOT...LOC 0056Z 296DEG 37KT 3923 9398 3905 9407
3894 9424
HAIL...0.88IN
WIND...60 MPH
$$
DEROCHE729
WWUS53 KEAX 090059
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT WED AUG 8 2012
MOC047-095-107-177-090109-
/O.EXP.KEAX.SV.W.0100.000000T0000Z-120809T0100Z/
CLAY MO-JACKSON MO-LAFAYETTE MO-RAY MO-
759 PM CDT WED AUG 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RAY...WESTERN
LAFAYETTE...JACKSON AND SOUTHEASTERN CLAY COUNTIES WILL EXPIRE AT 800
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...WIND GUSTS OF 40 TO 50 MPH WILL REMAIN POSSIBLE
WITH THESE STORMS.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1AM.
LAT...LON 3884 9430 3907 9457 3923 9445 3938 9435
3932 9387 3905 9396 3891 9410 3891 9411
3890 9411 3883 9418
TIME...MOT...LOC 0059Z 296DEG 37KT 3921 9394 3903 9404
3892 9421
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:35 PM CDT, 59 minutes earlier.
Area forecast discussion, Aug 8, 6:35 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 PM CDT Wed Aug 8 2012 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... Short Range (Tonight through Friday)... Primary focus is centered on the first 12 hours of the forecast with convection and severe potential highlighting the period. A weak warm boundary left over from this morning's convection extends from east central MO through the southwest portion of the CWA and then curls north to a low over east central NE. A vorticity max diving southeast towards OMA with an attendant trof axis is expected to initiate a second area of convection over southeastern NE where the airmass has become unstable. While the 0-6km shear is marginal for severe it may be sufficient when combined with the moderate instability to support a small MCS which would most likely propagate southeast along the aforementioned warm front and affect the western portion of the CWA. The overall signal of the models for the past couple of runs supports raising pops for this evening over this region. Should a MCS form pops will need to be raised for this evening. Otherwise, a cold front quickly following on the heels of this upper feature will usher in the first thrust of cooler air. Thursday should see temperatures falling back to seasonal values which will feel like a major cool down when compared to the prolonged heat wave. A second reinforcing surge of colder air will follow Thursday night and Friday as a strong shortwave drops through the western Great Lakes and sends a back door cold front through the region. Friday will be absolutely beautiful with temperatures 5-7 degrees below normal. MJ Medium Range (Saturday through Wednesday) Medium range model output continues to play with the timing and potential for precipitation for the weekend into next work week with the broader model consensus still pointing at temperatures starting the weekend below normal. Big adjustment in the models over the past 24 hours is how quickly the east Canadian trough fills and lifts out of the eastern CONUS. The shortwave we are watching for precipitation late in the weekend - currently seen as a shortwave rotating into British Columbia under a Gulf of Alaska low- is expected to help kick the developing eastern CONUS trough out as we move through Sunday. Currently, the latest model runs have all congealed on this solution for the late weekend, though timing shortwaves over a ridge into a northwest flow is highly prone to errors. So, have limited POPs to the 30 percent range, and kept them focused into Sunday night where the nocturnal jet would enhance the potential; but concede that confidence is not high as timing and expected location for the precipitation may change a lot in the next couple of days as the wave become better sampled after landfall. Otherwise, temperatures starting the weekend will be below normal for mid-August thanks to the trough that will shift into the eastern CONUS. This is still expected to result in afternoon highs ranging through the 80s on Saturday as it bringing seasonal air south from Canada. The potential for convection Sunday may mess with the expected warm up, but by Sunday temperatures should begin to rebound back to around normal, mid 80s to low 90s, as the southerly surface winds sets up across the Kansas and Missouri behind the retreating Canadian surface high. Temperatures should continue to creep up Monday and Tuesday; though with a flat northwest flow still prevailing highs should not climb much beyond the mid-90s through the first half of next work week. Cutter && .AVIATION... For the 00Z TAFs...Crux of this evenings forecast is the ongoing activity in the vicinity of the terminals at this time. Expectations are that the storms will likely persist across the Kansas-Missouri border region through about 03Z, after which conditions should rapidly improve into the VFR range. Winds should remain from the northwest through the rest of the overnight hours. Cutter && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Aug 8, 1:03 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT WED AUG 8 2012 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 103 PM CDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS MAY REFORM THIS AFTERNOON OVER MOST OF THE REGION. THESE STORMS ARE NOT EXPECTED TO GENERATE ANY SEVERE WEATHER. A MORE ORGANIZED BAND OF THUNDERSTORMS ARE EXPECTED TO DROP SOUTHEAST THROUGH IOWA AND EASTERN NEBRASKA AND TRACK THROUGH NORTHERN AND POSSIBLY WEST CENTRAL MISSOURI LATE THIS AFTERNOON AND EARLY EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SEVERE WEATHER. DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY THREAT WHILE MARGINALLY SEVERE HAIL IS ALSO POSSIBLE. THE THUNDERSTORMS AND SEVERE RISK SHOULD END FROM WEST TO EAST BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY BUT A BETTER CHANCE FOR THUNDERSTORMS OVER AREAS GENERALLY SOUTH OF THE MISSOURI RIVER SUNDAY NIGHT AND MONDAY. THE SEVERE WEATHER THREAT WILL BE LOW DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER PARTS OF NORTHERN AND WEST CENTRAL MISSOURI AND EXTREME EAST CENTRAL KANSAS FROM MID AFTERNOON INTO EARLY THIS EVENING. MJ
In the hours before
Local storm report, Aug 8, 6:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST LEAVENWORTH 39.32N 94.92W
08/08/2012 E60 MPH LEAVENWORTH KS EMERGENCY MNGR
DIME SIZE HAIL VERY HEAVY RAINS
&&
MJSpecial weather statement, Aug 8, 7:01 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 701 PM CDT WED AUG 8 2012 KSZ103-104-MOZ028-029-090030- CLAY MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS- 701 PM CDT WED AUG 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...WESTERN CLAY...WESTERN WYANDOTTE AND NORTHEASTERN LEAVENWORTH COUNTIES UNTIL 730 PM CDT... AT 658 PM CDT...AMATEUR RADIO OPERATORS REPORTED A STRONG THUNDERSTORM NEAR LEAVENWORTH...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LANSING...PLATTE CITY...WEATHERBY LAKE...SMITHVILLE...PARKVILLE... TRACY...FERRELVIEW...PLATTE WOODS...LAKE WAUKOMIS...STILLINGS... FAIRMOUNT...EAST LEAVENWORTH...FARLEY...PIPER...WALDRON... WOLCOTT...KANSAS CITY INTL ARPT...HOOVER...MAYWOOD AND POMEROY. THIS WILL IMPACT THE FOLLOWING INTERSTATES... I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 414. I-435 LOOP FROM MILE MARKERS 10 TO 41. I-29 BETWEEN MILE MARKERS 7 AND 25. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3937 9450 3907 9480 3929 9507 3947 9485 TIME...MOT...LOC 0001Z 297DEG 30KT 3933 9490 DEROCHE
Local storm report, Aug 8, 7:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND GST 1 W JARBALO 39.20N 95.09W
08/08/2012 E60 MPH LEAVENWORTH KS EMERGENCY MNGR
NUMEROUS TREE LIMBS DOWN
&&
MJSpecial weather statement, Aug 8, 7:07 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
707 PM CDT WED AUG 8 2012
KSZ103-104-090045-
LEAVENWORTH KS-WYANDOTTE KS-
707 PM CDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WYANDOTTE AND
SOUTHERN LEAVENWORTH COUNTIES UNTIL 745 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
LANSING TO 7 MILES WEST OF TONGANOXIE...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
TONGANOXIE...BASEHOR...BONNER SPRINGS...LINWOOD AND RENO.
THIS WILL IMPACT
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3921 9518 3929 9506 3906 9486 3905 9488
3903 9489 3899 9498 3900 9502 3898 9503
3898 9508 3895 9508 3898 9516 3896 9517
3896 9519 3911 9519
TIME...MOT...LOC 0007Z 290DEG 24KT 3922 9500 3909 9519
DEROCHELocal storm report, Aug 8, 7:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST KCI AIRPORT 39.30N 94.72W
08/08/2012 E64 MPH PLATTE MO ASOS
GUST TO 55KT MEASURED
&&
MJLocal storm report, Aug 8, 7:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 PM CDT WED AUG 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG GLADSTONE 39.21N 94.56W
08/08/2012 CLAY MO TRAINED SPOTTER
TREES DOWN....ESTD 55 MPH WINDS
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:01 PM CDT | Special Weather Statement | EAX | Platte | 29 min |
| Aug 8, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 27 min |
| Aug 8, 7:15 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 30 min |
| Aug 8, 7:22 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 38 min |
| Aug 8, 7:48 PM CDT | Special Weather Statement | EAX | Cass | 27 min |
| Aug 8, 7:56 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 34 min |
| Aug 8, 8:01 PM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 29 min |
| Aug 8, 8:19 PM CDT | Special Weather Statement | EAX | Daviess | 41 min |
| Aug 8, 8:30 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette | 30 min |
| Aug 8, 8:33 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Livingston | 42 min |
| Aug 8, 8:54 PM CDT | Special Weather Statement | EAX | Johnson, Pettis, Saline | 36 min |
| Aug 8, 9:19 PM CDT | Special Weather Statement | EAX | Grundy | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.